# SDR CALA2022090702292

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A300*
- Aircraft serial: 1192
- Aircraft time: 69,400 hours, 29,441 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Other
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RETURN TO GATE REF REJECTED TAKE OFF ACP CHECK OF BRAKES REF AMM 05--51-16-200-001. CREW REPORTS BRAKE TEMP IN THE MID 400 DEGREES. BRAKES CK OK, NO DAMAGE NOTED PER CREW REJECTED T-O OCCURRED DUE TO FLEX T-O TEMPERATURE CLOSE TO STATION OAT
